On the semicontinuity properties of the attainable sets of control systems with controls in Lp

Creative Commons License

Guseinov K., ÖZER O., AKYAR E.

Mathematical and Computational Applications, vol.8, no.1-3, pp.127-134, 2003 (Scopus) identifier

  • Publication Type: Article / Abstract
  • Volume: 8 Issue: 1-3
  • Publication Date: 2003
  • Doi Number: 10.3390/mca8010127
  • Journal Name: Mathematical and Computational Applications
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.127-134
  • Keywords: Attainable Set, Control Systes, Integral Constraint
  • Anadolu University Affiliated: Yes


In this article the properties of attainable sets of control systems with integral constraints on control are studied. The admissible control functions are chosen from the ball centered at the origin and of radius μ0 in Lp, p > 1. It is proved that the attainable sets of the system at the fixed instant of time are left side lower semicontinuous and right side upper semicontinuous with respect to p.